# SDR DALA2019120507067

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 20,399 hours, 7,505 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3818 - ATB/LND GEAR - RETURNED DUE TO LANDING GEAR WOULD NOT RETRACT. CORRECTIVE ACTION: JACKED AIRCRAFT PER B737 AMM. PERFORMED MLG OPERATIONAL AND MANUAL EXTENSION SYSTEM TEST. OPS CHECK GOOD. PERFORMED MANUAL EXTENSION ACCESS DOOR SWITCH ADJUSTMENT CK. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE. (6567994).
